# SDR SWAA2013032113940

- Difficulty date: January 3, 2013
- Submitted: March 22, 2013
- Operation: Air carrier
- Aircraft: N374SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26582
- Aircraft time: 63,680 hours, 53,087 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Panel
- Part number: 657378212
- Part serial: 1124
- Condition: Bulged
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STABILIZER UPPER T/E PANEL BULGING AT STA 162.  REPAIRED PANEL IAW EA.
